ISSN 1941-5923

Logo



Get your full text copy in PDF

Appearance of ANCA – associated vasculitis under Tumor necrosis factor-alpha inhibitors treatment

Tatiana Reitblat, Olga Reitblat

Am J Case Rep 2013; 14:80-82

DOI: 10.12659/AJCR.883841


Background: Tumor necrosis factor-alpha inhibitors treatment is accosiated with several side effects. The most common are injection side reactions, headache, nausea and infections. The more rare are development of systemic autoimmune diseases.
Case Report: We describe two patients, who developed ANCA associated vasculitis during Tumor necrosis factor alpha inhibitors treatment. The diagnosis was confirmed by appropriate tissue picture, CT scan and laboratory findings.
Conclusions: Our case series are unique, because vasculitis appeared after many years of the treatment and during complete patient’s remission of there main illness.

This paper has been published under Creative Common Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) allowing to download articles and share them with others as long as they credit the authors and the publisher, but without permission to change them in any way or use them commercially.
I agree